A combinatorial proof of a plethystic Murnaghan--Nakayama rule

Mark Wildon

Research output: Contribution to journalArticlepeer-review

60 Downloads (Pure)


We give a short combinatorial proof using James' abacus of a rule for multiplying a Schur function by the plethysm of a power sum and complete symmetric function.
Original languageEnglish
Pages (from-to)1526–1533
Number of pages108
JournalSIAM Journal on Discrete Mathematics
Issue number3
Early online date16 Aug 2016
Publication statusE-pub ahead of print - 16 Aug 2016

Cite this